# SDR AALA201710309033

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 57,784 hours, 15,055 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DURING CRUSE THE EXIT SIGN LENS BETWEEN DOORS 2L AND 2R WAS REPORTED MISSING. THE EXIT SIGN LENS BETWEEN DOORS 2L AND 2R WAS REPLACED AND INSTALLED IAW TECH REF, MAINTENANCE OR REPAIR DONE IN PREVIOUS UPDATE.
